MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number 8253001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during electrode and probe placement procedure, the stimulation was not seen returned to the nim system.Troubleshooting performed, the stimulation was at 1.0 ma, and the threshold was at 100 v.Restarting the system several times but the issue was not resolved.The total delay of the case was approximately 1 hour and 15 minutes.Further troubleshooting revealed that, the electrode check was green.The threshold was turned down to 90 v and 80 v.A 'tweedle' was heard.Repositioning the probes was not desired.A muting clamp was being used.The setting was changed from single tone to continuous tone.This solved the issue." the probable cause might be probe placement.There was no patient impact.
 
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® 3.0 MAINFRAME
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21557621
Report Number1045254-2025-00799
Device Sequence Number18423751
Product Code GWF
UDI-Device Identifier00643169230385
UDI-Public00643169230385
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253001
Device Catalogue Number8253001
Device Lot Number209272947
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Initial Report FDA Received Date03/10/2025
Date Device Manufactured02/18/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown